The Cauchy problem for a degenerate parabolic equation with absorption
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 303-316
Jin Ho Lee
Sookmyung Women's University
Abstract : The Cauchy problem for degenerate parabolic equations with absorption is studied. We prove the existence of a fundamental solution. Also a Harnack type inequality is established and the existence and uniqueness of initial trace for nonnegative solutions is shown.
Keywords : initial trace, degenerate parabolic equation, absorption, Harnack inequality
MSC numbers : 53B65, 35K55, 35K65
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd